# SDR 98ZZZM957

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Indicator
- Part number: S214160
- Condition: Malfunctioned
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6342 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT HYDRAULIC PRESSURE FLUCTUATION.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PRESSURE TRANSMITTER AND OPENED DMI 51753, MEL 29-1.  MAINTENANCE CLOSED DMI 51753 ON 9-23-98 BY REMOVING AND REPLACING TRANSMITTER AND PRESSURE INDICATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
